Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Similarity transformations of hypersurfaces


Author: Yuen-fat Wong
Journal: Proc. Amer. Math. Soc. 15 (1964), 286-287
MSC: Primary 53.74
MathSciNet review: 0161279
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, Topics in differential geometry, Mimeographed notes, Institute for Advanced Study, Princeton, N. J., 1951. MR 0090080 (19:764e)
  • [2] S. Cohn-Vossen, Zwei Sätze über die Starrheit der Einflächen, Nachr. Ges. Wiss. Gott. (1927), 125.
  • [3] L. P. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J., 1926. MR 0035081 (11:687g)
  • [4] C. S. Hsü, Generalization of Cohn-Vossen's theorem, Proc. Amer. Math. Soc. 11 (1960), 845-846. MR 0121760 (22:12494)
  • [5] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies No. 32, Princeton Univ. Press, Princeton, N. J., 1953. MR 0062505 (15:989f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0161279-5
PII: S 0002-9939(1964)0161279-5
Article copyright: © Copyright 1964 American Mathematical Society